Was first using a cream but made my skin on my foot very dry & cracked. now my arche is killing me. Painful to walk. I'm afraid to take this Gris-Peg Has anyone had pain in their arche from athletes foot?
Bleacher, Sorry to hear you're having issues with pain and discomfort. Is it painful to walk because of cracks or fissures in the skin? Though I have never had pain in my arch from athletes foot I have seen a person have to deal with similar circumstances from deep cracks or fissures at the heels making it horribly painful to walk. Never-the-less, the medication Gris-peg is an oral antifungal. If your dealing with a fungus on your foot then this medicine should take care of your problem. The most common side effects are: headache, nausea, vomiting, diarrhea, stomach upset, tiredness, dizziness, or trouble sleeping. Should this medication not correct your foot pain make sure you contact the doctor.
Your condition should be feeling better and you should be noticing the pain less and less.
- Gris-PEG Information for Consumers
- Gris-PEG Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gris-PEG (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2009 • 1 answer
Onychomycosis -- Toenail - Has anyone used GRIS-PEG for nail fungus & if so was it successfull after
Posted 9 Nov 2010 • 1 answer
Posted 19 May 2013 • 18 answers
Posted 19 Oct 2013 • 3 answers
Posted 11 Jan 2014 • 1 answer